# SDR QXEA2014111000900

- Difficulty date: October 21, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 25,895 hours, 26,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.   REMOVED THE SEAT TRACK IAW SRM 51-40-15, REPAIR-01 AND SRM 51-42-05 AND INSTALLED A  NEW SEAT TRACK IAW SRM 51-42-05, REPAIR-01 AND SRM 51-40-15 REPAIR-1.
